Skip to Main Content

Advertisement

Skip Nav Destination

An Alternative Asymptotic Analysis of Residual-Based Statistics

The Review of Economics and Statistics (2012) 94 (1): 88–99.
This article has been cited by the following articles in journals that are participating in Crossref Cited-by Linking.
  • Tongrong Wang
  • Honghe Zhao
  • Shu Yang
  • Shuhan Tang
  • Zhanglin Cui
  • Li Li
  • Douglas E. Faries
Statistics in Medicine (2024)
  • Shu Yang
  • Yunshu Zhang
Scandinavian Journal of Statistics (2023) 50 (1): 235.
  • Anil K. Bera
  • Osman Doğan
  • Süleyman Taşpınar
Journal of Statistical Theory and Practice (2021) 15 (1)
  • Shu Yang
  • Jae Kwang Kim
Scandinavian Journal of Statistics (2020) 47 (3): 839.
  • Steffen Grønneberg
  • Benjamin Holcblat
The Annals of Statistics (2019) 47 (6)
  • Yao Zheng
  • Wai Keung Li
  • Guodong Li
Biometrika (2018) 105 (1): 73.
  • P.S. Catani
  • N.J.C. Ahlgren
Econometrics and Statistics (2017) 1: 62.
  • Anil K. Bera
  • Osman Dogan
  • Suleyman Taspinar
SSRN Electronic Journal (2017)
  • Elena Andreou
  • Bas J.M. Werker
Journal of Econometrics (2015) 185 (2): 305.
  • Yao Zheng
  • Wai Keung Li
  • Guodong Li
SSRN Electronic Journal (2015)
  • Elena Andreou
  • Bas J. M. Werker
SSRN Electronic Journal (2013)
Close Modal

or Create an Account

Close Modal
Close Modal